| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Blurred Vision (2137)
| Date of Event |
09/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A registered nurse reported that after intraocular lens (iol) implantation procedure, the patient experienced blurred vision at both near and distance, accompanied by headaches.The lens was removed and replaced with an unspecified monofocal lens in a secondary procedure.The clinical rationale for explantation was stated as mechanical complications of the iol.Based on new information provided, in the surgeon's opinion, the product was responsible for the patient's events.A non-company lens was used as replacement.There was no further impact to the patient.
Additional Manufacturer Narrative
The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The account indicated the use of a qualified associated cartridge and handpiece with a non-qualified viscoelastic.The product investigation could not identify a root cause for the reported complaint.The account indicated the product was not available to evaluate.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company, 18.0 diopter (add power +2.2/+3.2) lens was replaced with a non-company, 18.0 diopter, monofocal lens model.Additional information was provided that the patient had pre-existing presbyopia.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).